# SDR IPXA2018022126752

- Difficulty date: February 2, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 16,814 hours, 10,581 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774138
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-SHAPE WET AREA RT SLIDE FRAME 20 ADAPTER CRACKED.  REMOVED AND REPLACED IAW EO A300-5310-67348-B, AND REO-G21207
